| Model Number |
MC9013 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
| Date of Event |
06/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not been received.
Event or Problem Description
A user facility mandatory medwatch was received that stated ¿during chemotherapy administration, staff identified small leaks with the icu medical 0.2-micron filters on three separate occasions.Filters pulled off the shelf for review.No staff exposure noted¿.There was patient involvement and no adverse event or patient harm reported.This is the first of three events reported.
Additional Manufacturer Narrative
H10: there were no product samples, videos, or photographs returned for investigation.The dhr for lot number 4799806 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.